# SDR 98FDEA00307

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0227, BS 380, BELOW STR 5L, FRAME GOUGED ON INBD SIDE OF INBD LEG OF FRAME.  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 53-10-4.
